I've taken Prilosec in the past, but have to switch meds about once a year, as it seems my body becomes used to one and it stops working. So, I usually rotate between Prilosec and Protonix. Currently on Protonix, but now it's not working as well, so I'll talk to the GI on Tuesday about switching back to Prilosec. I've had to do this for a few years. I've never heard anything about it messing with your calcium, but I take calcium supplements anyways, since I'm on Depo Provera (birth control shot) and that decreases bone mass. My endocrinologist also suggested that I take Vitamin D supplements, just because of all the meds I take.
I was taking Celebrex for arthritis, but really didn't notice it doing anything and asked to try something else. I didn't notice it bothering my stomach when I took it. I currently have 3 ulcers, which were probably caused by the salsalate or ultracet I've been taking for arthritis pain. Do you have arthritis with your Crohn's? Not sure why else the GI would prescribe Celebrex, unless he thinks it will help with inflammation overall. My GI's have always had me on something like Prilosec, as I've always had stomach spasms also, so I understand that one.
...rejoice in our sufferings, because we know that suffering produces perseverence; perseverence, character; and character, hope. Romans 5:3-4